Showing 13–24 of 155 results

ASPIRIN COMPLEX , 20

30.71
Rapid development of action thanks to the soluble dosage form Relief of typical cold symptoms (runny nose with pain and fever) Relief from clogged nasal and paranasal sinuses Effect up to six hours Well tolerated

ASPIRIN COMPLEX, 10

18.64
Rapid development of action thanks to the soluble dosage form Relief of typical cold symptoms (runny nose with pain and fever) Relief from clogged nasal and paranasal sinuses Effect up to six hours Well tolerated

ASPIRIN COMPLEX, 2×20

59.08
Set consists of: 2x Aspirin Complex 20 pieces (PZN: 04114918) rapid onset of action thanks to granules that dissolve in water Relief of typical cold symptoms (runny nose with pain and fever) Relief from clogged nasal and paranasal sinuses Effect lasts up to six hours well tolerated

Aspirin Direct, 10

12.54
works quickly against pain discreet intake of the chewable tablet

Aspirin plus C effervescent tablets, 40

38.48
Bubbly fast against cold-related complaints (headache, sore throat and body aches) and fever With the plus of vitamin C. Dissolving the effervescent tablet ensures that the active ingredient is already activated in the water and that the active ingredient is quickly absorbed by the body Rapid improvement in well-being and good tolerance

Aspirin plus C Forte 800mg / 480mg Effervescent Tablets, 10

16.09
Bubbly fast against cold-related complaints (headache, sore throat and body aches) and fever With the plus of vitamin C. Dissolving the effervescent tablet ensures that the active ingredient is already activated in the water and that the active ingredient is quickly absorbed by the body Rapid improvement in well-being and good tolerance

Aspirin® C, 10

8.41
It helps with colds and flu symptoms by lowering the temperature and relieving pain. Water-soluble vitamin C - ascorbic acid - is part of the body's protective system against oxygen radicals and other oxidants of endogenous and exogenous origin, which also play an important role in inflammatory processes.

ASS + C HEXAL against pain and fever, 10

12.54
ASS + C HEXAL against pain and fever against mild to moderate pain Lower the fever Have an anti-inflammatory effect Relieve the pain With vitamin C.

ASS + C-ratiopharm against pain, 10

12.27
Pain reliever, antipyretic and anti-inflammatory drug Rapid release and absorption of the active ingredient With the plus of vitamin C.

ASS STADA 500m, 10

11.72
The drug is an analgesic, antipyretic and anti-inflammatory drug (non-steroidal anti-inflammatory / analgesic).

Beneas Fever Pain children 150 ml Strawberry

16.21
Symptomatic treatment of mild to moderate fever and pain.

Bisolvon Linctus Syrup 4mg / 5ml Mucolytic Cough Fat 250 ml

20.71
Bisolvon Linctus Syrup is used in the treatment of secretion disorders in acute and chronic respiratory affections.